[Reversible azathioprine associated dysmyeloproliferative syndrome after kidney allotransplantation].
Аннотация
Three recipients of kidney allotransplants developed dysmyeloproliferative syndromes which were fully reversible after switching from azathioprine to cyclosporin A for immunosuppression. Similar bone marrow changes described in the literature progressed to leukemia. Whether the abnormalities observed in our patients could be early stages of the disease described in the literature and whether a fatal development can be prevented by changing the immunosuppressive therapy remains to be elucidated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.